MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0401.Patient problem code: f24.H10 : d4 (expiration date: 01/2027).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Pleurx safety valve was not working its got damage after placement.On (b)(6) 2024- received an email response from complainant for information requested.Refer email attached.(b)(6).Patient condition was not good at present as i discussed with kol.When hi inserted the catheter drainage properly.On (b)(6) 2024- received an email response from complainant for information requested.Current patient condition is not good.Hi is serious after pleurx placement.Our consult is very annoyed.
 
Additional Manufacturer Narrative
H10: pr (b)(4) follow-up emdr for device evaluation: a lot was provided, and a dhr review was performed.As a result of the dhr review no recorded quality problems or rejections related to this incident were found.It was confirmed that procedural and functional requirements needed for its release were met.A sample was unavailable for analysis.We are unable to confirm a failure or identify a root cause.We are unable to confirm any failure that contributed to the adverse event.The complaint will be entered into the complaint management system and will be tracked & trended for future occurrences and reviewed/investigated through the quality data analysis (qda) process.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Pleurx safety valve was not working its got damage after placement 04-oct-2024- received an email response from complainant for information requested.Refer email attached.Shaik khashifa samrin.Patient condition was not good at present as i discussed with kol.When hi inserted the catheter drainage properly.03-oct-2024- received an email response from complainant for information requested.Answers added in follow up tab.Refer email attached.Shaik khashifa samrin current patient condition is not good.Hi is serious after pleurx placement.Our consult is very annoyed.

Brand Name
PERITX PERITONEAL CATHETER MINI KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20453795
Report Number1625685-2024-00112
Device Sequence Number9232226
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831(11)230920(17)270131(10)0001534421
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K201155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9050A
Device Lot Number0001534421
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown